# SDR UPS97222378

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-IN, EMERGENCY LIGHT SYSTEM FAILED TEST, BATTERY PACKS DISCHARGED.  REPLACED BATTERY PACKS AS DIRECTED BY UPS A/C ENGINEERING.  REMOVED AND REPLACED BATTERY PACKS AS DIRECTED BY UPS A/C ENGINEERING AND ESTEL SYSTEMS.  REF TC 1300 25 EA 96-2-1015, 4 EA 96-2-1033, 2 EA 96-2- 1019 BALLASTS.
